MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER

BOSTON SCIENTIFIC CORPORATION ESSENTIO? SR; PACEMAKER
Model Number L100
Medical Device Problem Code Interrogation Problem (4017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated with wand.The device remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker was unable to be interrogated with wand.The device remains in service.No adverse patient effects were reported.Additional information obtained, the device was explanted and replaced due to normal battery depletion (nbd).The device was not able to be interrogated due to being in end of life (eol).

Brand Name
ESSENTIO? SR
Common Device Name
PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23910911
Report Number2124215-2025-93490
Device Sequence Number10024280
Product Code LWP
UDI-Device Identifier00802526558900
UDI-Public(01)00802526558900(17)180217
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/17/2018
Device Model NumberL100
Device Catalogue NumberL100
Device Lot Number709320
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date12/30/2025
Date Device Manufactured03/02/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale